It is currently Sun Aug 20, 2017 3:28 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Mon Sep 29, 2014 11:56 am 
Offline
Average Poster
Average Poster

Joined: Sun Aug 25, 2013 1:15 pm
Posts: 14
Hi everyone!!!

I am 20 wks pregnant and actually very happy with it.
When I became pregnant I was on the last steps of reducing my Temgesic (I live in Europe where this is very common) and took 0,4 mg of Buprenorphine a day.
My docs said that this was no problem, but if I could, I should stop, which I was planning to do anyway. But I waited the first 4 months because I felt VERY bad anyway, hehe.
So, after the nausea and those things were gone I wanted to reduce to 0,3 then 0,2 mg and so on. But now there arose another problem - my old RLS (restless legs syndrome). It didn't let me sleep anymore, so I got back to 0,4 mg Bupre, which helped (I know that opiates help against RLS).
Now ... I really really want to stop the Temgesic, but I can't imagine it anymore, am hopeless ...
I don't want my baby to get w/d symptoms. But is not sleeping not bad for the fetus as well? I feel so bad when I try to get off, last week I tried again with no success.

I don't know what to do. I wish the RLS hadn't come. All the other w/d symptoms I can and I want to bear, but the RLS ... ???

I would love to read your advices.


Top
 Profile  
 
PostPosted: Tue Sep 30, 2014 12:43 am 
Offline
Power Poster
Power Poster

Joined: Sun Jun 22, 2014 11:37 pm
Posts: 70
When I quit opiates 10 years ago my RLS went on for months and months. Now it wasn't as bad a lets say, the first 2 weeks by any means. But every morning for probably 6 months, the RLS would get me out of bed earlier than I would have wanted. This may be the same thing for you. You will just have to decide which is the best option for you and your baby.

For me it is to get off of the subutex. I have tapered slowly down to .75 mg and will continue to do so until im at .1mg for a week or two and then I will jump.....giving me about 3 weeks with absolutely no sub until I deliver. This is my plan, but I will not let myself get too sick with withdrawal because I want to stay healthy for the baby still. If for some reason I get too sick and cannot see my taper out as planned, I will just get as low as I possibly can before delivering. Because your right, sleep, good nutrition etc. are a must for the baby. So maybe just do it as slowly as you possible can.

Maybe cut your dose into two daily doses, 12 hours apart. This has worked well for me. Also, when I get stable at .1mg, I'm hoping to go everyother day without taking it for about a week to help with the jumping. The lower you can get before jumping, the easier it will be.

Good luck and keep us posted.


Top
 Profile  
 
PostPosted: Tue Sep 30, 2014 6:27 am 
Offline
Average Poster
Average Poster

Joined: Sun Aug 25, 2013 1:15 pm
Posts: 14
Hi 1234km,

and thanks for your advices and your story.
After my operation in 2010 I was 10 months without any medicine, and I had RLS, too. But then it was the same way you told. I slept only less, but I slept.
When the pain came back and I recieved oxycodone, I was very happy first because I could sleep a few hours after each other, which I missed for so long.
Now ... I have been with 0,2 mg Temgesic already, and then I had no RLS. And I read on the internet that pregnancy can increase the RLS (which with me is not only by the w/d, but also as a sickness from former times like my childhood). So this is what happened now, I guess.
I have 2 appointments in the nearer future to talk about this issue, and I hope they will help.
Today I was at the docs and they said with my baby-boy everything is absolutely fine. So I decided not to worry so much, because stress and sadness is not good for him as well, right?
I think that I will probably try to stop again and again and one time it will come out good. At last in the last weeks of my pregnancy I will definately stop, because after the delivery the RLS will get weaker again, I am sure. And I want to stop anyway. I don't need it as a drug or for pain anymore, it is really only against the RLS (which is the worst sickness in the world in my eyes!!!).

I will keep om posting, and I am happy about everyone sharing her experiences.

Much love and strength for everyone!!!

Won


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Oct 04, 2014 6:24 pm 
Offline
Average Poster
Average Poster

Joined: Wed Sep 24, 2014 6:50 pm
Posts: 18
I have had RLS since I was a little girl. I am down to .125mg sub per day but when I try to completely jump, it is the RLS that gets me every time. It is my last hurdle and what I call my trigger symptom. I'm now wondering if it is worse because of the pre-existing RLS that was with me way before opiates.

Like you mentioned, it is unfortunately true that RLS can get worse during pregnancy. :( I have found this the case with my previous 3 pregnancies, 2 of which were pre-opiates and 1 of which I was taking methadone. I do think being predisposed to RLS has made it worse for me personally.

When they get bad, a warm bath is the only relief I can find.


Top
 Profile  
 
PostPosted: Fri Oct 10, 2014 10:51 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jun 22, 2014 11:37 pm
Posts: 70
I'm now down to .5mg, on day 5, and days 3 and 4 were unbareable for RLS. The worst so far off all my drops, probably as bad or worse than I remember them being when I came off oxys 10 years ago. Maybe I was just much younger then and could handle more pain or maybe being pregnant makes it worse, but I almost didn't male it through. In fact one night I HAD to take a little something extra to take the edge off and I felt so guilty the next day for it, trying to skip one of my regular doses so it wasn't like i actually took more, just sooner. But that didn't work either because my withdrawals on days 3 and 4 were more severe than they've been this whole time. I dont thinki was completely stable on .75mg when I decreased again. Plus days 1 and 2 of my decrease I was already uncomfortable with withdrawal, nothing I couldnt handle but by the time day 4 came along, I was so annoyed and tired of not feeling well, it just added to everything. I dont think I took more than .25mg that night I took extra, so I'm crossing my fingers is doesn't prolong my symptoms. Like I said, today is day 5 and I expected to feel better than I do, so here's to crossing my fingers tomorrow will be what i expect. I HAVe to decrease my dose again to .25mg hopefully Sunday, worst case Monday. Ive got 5 weeks left of this pregnancy (and thats if i don't go into labor early), so the pressures on. I'm so close, yet feel so far.


Top
 Profile  
 
PostPosted: Mon Oct 20, 2014 8:21 am 
Offline
Power Poster
Power Poster

Joined: Fri Jan 17, 2014 8:14 pm
Posts: 66
How are you doing 1234km?


Top
 Profile  
 
PostPosted: Tue Oct 21, 2014 12:35 am 
Offline
Power Poster
Power Poster

Joined: Sun Jun 22, 2014 11:37 pm
Posts: 70
Givemehope, thanks for asking. I'm doing ok. I'm tired of the on and off mild withdrawal symptoms -as I'm sure you are too. If I could do this over again, I would have gotten off sooner because it's very hard with the added physical pains that late pregnancy bring. Exercising to help ease some of the w/d symptoms at this point is almost impossible, even for just a walk around the block.

I'm down to and stable at .375, decreasing to .25 tomorrow. I'm disappointed in myself because it's taken longer than I would have liked. But I'm trying to stay positive. My goal was to jump on or before oct 31, and I can still make that time line if I stop being such a wimp.

I've also found that the weekends are harder for me. Even tho it is so nice not to have to go to work feeling crappy, at least I'm doing something and it makes the symptoms much more bare able. I also find that if my house is a mess, that is a trigger for me too. I have to learn to let it be, a messy house is much less important than a health babe.

How are you doing Givemehope?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group